# SDR MWEA030293

- Difficulty date: July 28, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,598 hours, 41,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL/ELECTRONICS COMPARTMENT LONGERON 25 LEFT IS CRACKED AT STATION 160.  FABRICATED AND INSTALLED NEW LONGERON.
